Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

71 Publications


2021 | Journal Article | LibreCat-ID: 13445
E. Steffen and A. Vogel, “Concepts of signed graph coloring,” European J. Combinatorics, vol. 91, 2021.
LibreCat | arXiv
 

2020 | Journal Article | LibreCat-ID: 13114
Y. Lu, R. Luo, M. Schubert, E. Steffen, and C.-Q. Zhang, “Flows on signed graphs without long barbells,” SIAM J. Discrete Math, vol. 34 (4), pp. 2166–2187, 2020, doi: 10.1137/18M1222818.
LibreCat | DOI | arXiv
 

2020 | Journal Article | LibreCat-ID: 12971
L. Jin and E. Steffen, “Unions of 1-factors in r-graphs and overfull graphs,” J. of Combinatorics, vol. 11, pp. 457–473, 2020.
LibreCat | arXiv
 

2018 | Book Chapter | LibreCat-ID: 16938
G. Engels, G. W. Maier, S. K. Ötting, E. Steffen, and A. Teetz, “Gerechtigkeit in flexiblen Arbeits- und Managementprozessen,” in Zukunft der Arbeit – Eine praxisnahe Betrachtung, S. Wischmann and E. A. Hartmann, Eds. Berlin, Heidelberg: Springer Verlag, 2018, pp. 221–231.
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 10129
M. A. Fiol, G. Mazzuoccolo, and E. Steffen, “Measures of Edge-Uncolorability of Cubic Graphs,” The Electronic Journal of Combinatorics, vol. 25, no. 4, 2018.
LibreCat
 

2018 | Journal Article | LibreCat-ID: 10130
E. Rollová, M. Schubert, and E. Steffen, “Flows in Signed Graphs with Two Negative Edges ,” The Electronic Journal of Combinatorics, vol. 25, no. 2, 2018.
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 10132
L. Jin, G. Mazzuoccolo, and E. Steffen, “Cores, joins  and the Fano-flow conjectures,” Discussiones Mathematicae Graph Theory, vol. 38, pp. 165–175, 2018.
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 10142
E. Steffen, “Approximating Vizing’s independence number conjecture,” Australasian Journal of Combinatorics, vol. 71, no. 1, pp. 153–160, 2018.
LibreCat
 

2017 | Book (Editor) | LibreCat-ID: 10146
G. W. Maier, G. Engels, and E. Steffen, Eds., Handbuch Gestaltung digitaler und vernetzter Arbeitswelten, 1st ed. Springer Berlin Heidelberg, 2017.
LibreCat
 

2017 | Book Chapter | LibreCat-ID: 10147
D. Simon and E. Steffen, “Digitale Zukunft: ein inter- und transdisziplinäres Thema,” in Handbuch Gestaltung digitaler und vernetzter Arbeitswelten, 1st ed., G. W. Maier, G. Engels, and E. Steffen, Eds. Springer Berlin Heidelberg, 2017, pp. 1–12.
LibreCat
 

2017 | Journal Article | LibreCat-ID: 10155
G. Mazzuoccolo and E. Steffen, “Nowhere-zero 5-flows on cubic graphs with oddness 4,” J. Graph Theory, vol. 85, pp. 363 – 371, 2017.
LibreCat
 

2017 | Journal Article | LibreCat-ID: 10156
S. Bej and E. Steffen, “Factors of edge-chromatic critical graphs: a brief survey and some equivalences,” Lecture Notes of Seminario Interdisciplinare di Matematica, vol. 14, pp. 37–48, 2017.
LibreCat
 

2017 | Journal Article | LibreCat-ID: 10157
L. Jin and E. Steffen, “Petersen cores and the oddness of cubic graphs,” J. Graph Theory, vol. 84, pp. 109–120, 2017.
LibreCat
 

2016 | Journal Article | LibreCat-ID: 10158
L. Jin, Y. Kang, and E. Steffen, “Face-degree bounds for planar critical graphs,” Electronic Journal of Combinatorics, vol. 23, no. 3, 2016.
LibreCat
 

2016 | Journal Article | LibreCat-ID: 10159
Y. Kang and E. Steffen, “The chromatic spectrum of signed graphs,” Discrete Mathematics , vol. 339, pp. 234–243, 2016.
LibreCat
 

2016 | Journal Article | LibreCat-ID: 10160
L. Jin, Y. Kang, and E. Steffen, “Remarks on planar critical graphs,” Discrete Applied Mathematics, vol. 200, pp. 200–202, 2016.
LibreCat
 

2016 | Journal Article | LibreCat-ID: 10161
L. Jin, Y. Kang, and E. Steffen, “Choosability in signed planar graphs,” European J. Combinatorics, vol. 52, pp. 234–243, 2016.
LibreCat
 

2015 | Journal Article | LibreCat-ID: 10162
E. Steffen, “Intersecting 1-factors and nowhere-zero 5-flows,” Combinatorica, vol. 35, pp. 633–640, 2015.
LibreCat
 

2015 | Journal Article | LibreCat-ID: 10163
E. Steffen, “Edge-colorings and circular flow numbers of regular graphs,” J. Graph Theory, vol. 79, pp. 1–7, 2015.
LibreCat
 

2015 | Journal Article | LibreCat-ID: 10164
E. Máčajová and E. Steffen, “The difference between the circular and the integer flow number of bidirected graphs,” Discrete Mathematics, vol. 338, pp. 866–867, 2015.
LibreCat
 

Filters and Search Terms

(person=15548)

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed